e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 25 Issue : 3 Year : 2019

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
 
  Search






Fatigue and Bilateral Ptosis Case Due To Chronic Lithium Use [Turk J Neurol]
Turk J Neurol. 2008; 14(2): 117-120

Fatigue and Bilateral Ptosis Case Due To Chronic Lithium Use

Fazilet Hız, Turgut Karagöl, Tuğba Eyiipgil, Meral Çınar, Ülgen Kökeş, Bahar Hascan
Neurology Clinic, Taksim Education And Research Hospital, İstanbul, Turkey

Scientific BACKGROUND: It has been known that a lot of drugs negatively influence the neuromuscular junction. These drugs cause either manifesting the underlying neuromuscular transport disorder of taking form a myasthenic syndrome due to the drug itself. Lithium from them, is a drug that has been used in the treatment of bipolar affective disorder and may cause temporary fatigue.
CASE: Fatigue and bilateral ptosis complaints that developed in our 41 years old, female case attributed to lithium use. After discontiniung, recovering her symptoms have been found related to lithium chronic use.
CONCLUSION: Lithium’s chronic use may cause serious neurologic and systemic complications and it is important to follow up the patient regarding developing complications.

Keywords: lithium, fatigue, ptosis


Fazilet Hız, Turgut Karagöl, Tuğba Eyiipgil, Meral Çınar, Ülgen Kökeş, Bahar Hascan. Fatigue and Bilateral Ptosis Case Due To Chronic Lithium Use. Turk J Neurol. 2008; 14(2): 117-120

Corresponding Author: Fazilet Hız, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright 2019 Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale